# SDR AALA202507299539

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 11,420 hours, 3,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHT (SEAT-MOUNTED EMERGENCY LIGHT) IS INOPERATIVE ON SEAT ROW 36ABC. MAINTENANCE FOUND CANNON PLUG CONNECTOR 7260VC15 WIRE BROKEN, REPINNED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
